# SDR ASAA2014042707805

- Difficulty date: April 27, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465349
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 520 BETWEEN S28L-S28R.  ACFT GROUNDED. R & R THE  SHEAR TIE IAW SRM 51-40-02-0G-0.
